# SDR R61A 202306030031

- Difficulty date: May 12, 2023
- Submitted: June 3, 2023
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 39,228 hours, 29,925 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066901001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO SHEAR CLIP FOUND CORRODED AT FR82, BETWEEN STR 29R-STR 28R. AFT CARGO SHEAR CLIP REPLACED AT FR82, BETWEEN STR 29R-28R IAW EMB SRM 51-41-01 AND SRM 51-44-02.
